American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 2

Open AccessArticle
Some Constructions of Nearly µ-Resolvable Designs
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 36-43. DOI: 10.12691/ajams-6-2-1
Pub. Date: April 18, 2018Views: 2775Downloads: 1900
Open AccessArticle
Does Unemployment Induce Crime in Society? A Mathematical Study
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 44-53. DOI: 10.12691/ajams-6-2-2
Pub. Date: April 24, 2018Views: 4948Downloads: 3727
Open AccessArticle
Integration of Queueing Network into Susceptible Exposed Likely Infected Confirmed Dead Removed Model for Ebola Virus Disease Analysis
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 54-60. DOI: 10.12691/ajams-6-2-3
Pub. Date: April 26, 2018Views: 5731Downloads: 4511
Open AccessArticle
Binary Logistic Analysis on the Assessment of Students’ Academic Performance on School-Based Factors in Some Selected Public Secondary Schools in Akinyele Local Government, Oyo State, Nigeria
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 61-66. DOI: 10.12691/ajams-6-2-4
Pub. Date: April 27, 2018Views: 3041Downloads: 2111
Open AccessArticle
Application of Fuzzy Relation Equations to Student Assessment
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 67-71. DOI: 10.12691/ajams-6-2-5
Pub. Date: May 02, 2018Views: 4102Downloads: 2878
Open AccessArticle
A Joint Model for Exponential Survival Data and Poisson Count Data
American Journal of Applied Mathematics and Statistics. 2018, 6(2), 72-79. DOI: 10.12691/ajams-6-2-6
Pub. Date: May 04, 2018Views: 3837Downloads: 2744